# SDR HEEA061634

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Inoperative
- Location: Afcs
- Part time: 7,218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INOPERATIVE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND NR 2 POTENTIOMETER INDICATING ZERO VOLTAGE.
